Couldn't find what you looking for?

TRY OUR SEARCH!

I have been using crystal meth for about 6 months and when I use it for a few days at a time I notice a vaginal discharge wth a foul odor, could it be the crystal meth ? Someone help me plls

Loading...

Your vaginal discharge is not directly related to your meth use, but you need to get it checked out as it is possible you have contracted an STD.

There are many negative long term side-effects of meth use, but vaginal discharge is not one of them.
Reply

Loading...

It's the meth for sure. Not just street, Addarral does it to many, though not all, women as well.

P.S. I don't believe it's thought full to allow stereotypes (she does crystal meth so she must sleep around and have an STD) to be the basis of your answer here. It's only human nature, but perhaps we should fight those primitive thought processes once in a while.
Reply

Loading...

Unless Ur a dope hoe.....but my x would get the same thing going on and we bleaved it was do 2 Ur body temp riseing and sweating more and if we would get on a really good one we would stay high 4 weeks at time and highne kinda took a backseat
Reply

Loading...

hey chic your not the only 1...i came across your post trying 2 figure out if my occaisional use of it could be why im having this discharge...i noticed it a few months ago when i used & about a week after i smoked it went away well its time 4 midterms & i work plus im a single mom of 2 kids so i had 2 pull a couple all nighters so i smoked again & about 6-7 hours later my urine was brown & i had a thick brownish discharge that has on odar 2 it kinda smells like boiled eggs...( gross i know)! so really i am begining 2 think it is the use of meth & the discharge is our bodys way of tryin 2 clean the toxians out of our body
Reply

Loading...

Yes your body was cleaning itself of the meth- plus when youre on it you dont eat or drink much, so the urine will be a different color because youre dehydrated. It smells different because thats the meth coming out in your urine.
Reply

Loading...

after reading the comment that it has nothing to do with the meth......  I use that drug rarely and normally comes in xpills also.  EVERY time I use meth I have a very thick heavy dishcharge and because of the skin drying effect my Vagina actually peels!  Thankfully I havn't experienced any ordor issues and I can say 100% I have no STD's and it's not a yeast infection!! 

 

Reply

Loading...

I noticed this to, except it would just smell slightly nit stink and not like rotten or such. I drink lots of water on Meth because I'm thirsty. I also felt this was weird since I shower everyday. I had been smoking and snorting up one nostril. I have had inner ear blockage and its making my cavities on the same side hurt. Another shitty side effect. Its a harsh drug, or body sees as a toxin. Drink LOTS of water, take daily vitamin, that has vit C, vit E and A. cranberry also helps you from getting a bladder infection. Use shampoos, body washes, and lotions with with tea tree oil for cleansing and healing of your body and skin. Or buy some from Walgreens or such. IDK IF YOU want to try and be some what helathy these r my tips
Reply

Loading...

Hey maybe... You know im a man I read this article because my girl is a meth head I found it very informative Right up to your post Thanks u guys i dont do meth but i was lied to From the start.. Thanks everyone but Hey maybe...

Reply

Loading...

Toxic PleasureReally?? Dude f**k off. I'm a smoker also and its the main cause of all the imbalances inside and outside of my body. I've got horrible habit of just str8t smoking for days and not eatting or drinking a thing. If that's all that's going in it has to come out. I'm I guess u could say paranoid about looking like a meth head so I tweak a lot with my body and hygiene. Like brush my teeth after every hit and Shower a couple times day. So its not my nastiness just flowing out of me its the hazardous material I'm putting in my body. But we know what it does to us sexually so stinking or not it ain't broke!!!!
Reply

Loading...

Hey I have been using for about 2 months and only only quit for 2 weeks then back on the crack meth pretty much daily I've eating about max 4 times and can go with out food for 2 weeks without thinking of food now I haven't gotten a vaginal discharge but after sexual intercourse I bleed and am not on my period as I finished not long ago but was winding why I bleed after sexual intercourse if anyone knows it would be much appreciated for your advise or information as to why I bleed... Maybe could be caused by the crack ? Umm and Also have 3 medium rushed 2 on stomach and one on upper leg colour mixed between a reddish pink and dark purple and at times can become itchy... So yeah guys if any one knows that using and have experienced same thing or similar please help me out and please explain please no negative or judgemental comments only asking for advise cheers thanks guys
Reply

Loading...

Heya guys I have been using crack aka known as crystal meth for about 3 months smoking it through a pipe... At max I stopped using for about a week & a half in total.. from then up until now i have been using daily... Tho lately I've noticed i get vaginal bleeding after sexual intercourse... NOT full on bleeding or anything... But I have noticed blood will end up on my partners shirt or on he's penis after sex... Then I will go to bathroom and wipe my self and see blood on the tissue... it doesn't leak out or continue to bleed like a period it will just bleed a little and dry up over time... But seems to happen every time during and after i have sexual intercourse... i am just wondering Has anyone experienced this ?? Or anyone who may be using... might just have an idea or understanding as to why this is happening ? Could it be the crack ? It recently started about 4 days ago and has continued each time during sexual intercourse.. And if youse were wondering I have not changed sexual partners or slept around i have only slept with my parter from start of use up until now... I have also noticed rashes are appearing... About medium sized two are on my stomach and not far apart from each other and one is on my upper left leg and at times can be quite itchy.. I'd say Mixed colours between reddish pink and dark purple... They have also only appeared in the last few days does anyone know the cause of this ?? I do drink water at times but mostly just the soft drink - coke a cola i go back n forth between coke and water... Umm I will say I'm not eating the best for the past 3 months of using Crystal meth id probably eat every 3 days and just only snacking to be honest... I recently went a week n a half without eating at all... The last 2 days I have put in great effort just to stomach food... I have noticed I get full pretty easy... Off just a small amount of food... As to when I first started i found it very difficult as I got extreme hunger pains... And when i attempted to eat i found my mouth and throat feeling dry as... giving me great difficulties when trying to swallow...!! Now i can go days on end without eating one thing... And Without getting stomach pains... I just become very tired... always happens when I'm on a comedown... So please if anyone has any idea as to why I bleed and have itchy rushes please give me your advise or understating as to why I have these symptoms... Or what maybe youse think caused this ... ?!? It would greatly help me understand and would be very much appreciated.. Please no negative or judgemental comments just seeking friendly advise... I know it's my choice to use and what's happens is on me and no ones problem... I'm well aware of that just would be great to see if any one has any helpful information for what I have stated above... Or if the reason may be crack...?? Could i just have a bad reaction to crystal meth or maybe my body is not fitted well for it... :/ Again cheers guys any helpful info would be awesome sorry for long msg peace :)
Reply

Loading...

I'm glad I'm not the only one. Also, I just thought I'd let you know crack is actually cocaine, not meth. (Not like that's relevant in this post) people will talk bad all they want but some people have never known the struggle and judge. I too start to smell and it varies from female to female.
Reply

Loading...

Hey SOOO! I just started meth about 2 weeks ago,, I'm taking vitamins ABCDEand probiotics. But I'm having the same issues you mentioned.. First I gt extremely dry for a few days then what little discharge I did have smelt awful which is confusing to me because I shower 2 times a day and use proper feminine products, about 3 days ago I started spotting after sex on top of it all.. Just curious how long this lasted for you and what did you do to get rid of it?? Since meth I no longer drink sodas only water and gaterades... Would love some advice on how to fix this problem!! Love having the energy to function like a normal person but damn this sucks! Same sexual partner as well SOOO!! Any help please?!!
Reply

Loading...

User avatar
Celebrity
298 posts

... this topic is such a oxymoron.

You are using crystal meth, but also  vitamins ABCDEand probiotics, and you don't drink soda. I guesss you're jogging in the morning too... just to be on the safe side?... 

What about quiting crystal meth, and continue with vitamins, sodas ... There is no point in trying to fix the damage if you are doing damage. Just quit doing the damage and love the life (health) you were given. 

Reply

Loading...